# SDR CALA2013032500171

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 8,690 hours, 2,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT ROWS 15,20, AND 21 DO NOT TEST.  R & R M1694 BATTERY PACK AND POWER SUPPLY IAW AM M 33-51-06.  OPS CK NORMAL.
